Order Convergence in Operator Algebras
Mathematica balkanica, Tome 5 (1991) no. 3, p. 245
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_3_a6,
author = {Aristides Katavolos and Nikos Papanastassiou},
title = {Order {Convergence} in {Operator} {Algebras}},
journal = {Mathematica balkanica},
pages = {245},
year = {1991},
volume = {5},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_3_a6/}
}
Aristides Katavolos; Nikos Papanastassiou. Order Convergence in Operator Algebras. Mathematica balkanica, Tome 5 (1991) no. 3, p. 245. http://geodesic.mathdoc.fr/item/MABA_1991_5_3_a6/